A quasisingle particle approximation in Coulomb's problem of many particles
Doklady Akademii Nauk, Tome 164 (1965) no. 2, pp. 298-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_2_a14,
author = {G. L. Krasko},
title = {A quasisingle particle approximation in {Coulomb's} problem of many particles},
journal = {Doklady Akademii Nauk},
pages = {298--300},
year = {1965},
volume = {164},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_2_a14/}
}
G. L. Krasko. A quasisingle particle approximation in Coulomb's problem of many particles. Doklady Akademii Nauk, Tome 164 (1965) no. 2, pp. 298-300. http://geodesic.mathdoc.fr/item/DAN_1965_164_2_a14/